# SDR CA111208007

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D81871
- Condition: Tripped
- Location: Fuel System
- Part time: 370 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP WARNING LIGHT CAME ON IN FLIGHT AND CIRCUIT BREAKER TRIPPED. REPLACED AUXILIARY FUEL PUMP.
